Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 101, NWS Albuquerque, NM

June 3, 20185 counties in New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 3, 2018, 2:34 PM MDT for 5 counties in New Mexico. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2018, 2:34 PM MDT (20:34 UTC)
Expired
Jun 3, 2018, 3:30 PM MDT
In force
56 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bernalillo County, NM, Cibola County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 17 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 3:23 PM MDTHAIL 1.25Veguita, NM
Jun 3, 3:35 PM MDTHAIL 11 Wsw Jarales, NM
Jun 3, 3:35 PM MDTHAIL 1Meadow Lake, NM
Jun 3, 3:35 PM MDTHAIL 1.55 S Belen, NMSKYLIGHTS KNOCKED OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 12:54 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-492 J/kg
Mixed-layer LCL
2354 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

861 
WUUS55 KABQ 032034
SVRABQ
NMC001-006-043-053-061-032130-
/O.NEW.KABQ.SV.W.0101.180603T2034Z-180603T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
234 PM MDT SUN JUN 3 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cibola County in west central New Mexico...
  Valencia County in central New Mexico...
  Southeastern Sandoval County in north central New Mexico...
  North central Socorro County in central New Mexico...
  Bernalillo County in central New Mexico...

* Until 330 PM MDT.

* At 233 PM MDT, severe thunderstorms were located along a line
  extending from 17 miles southeast of Marquez to 11 miles west of
  Los Chaves to 25 miles west of Bernardo, moving northeast at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Albuquerque, Rio Rancho, Valencia, Los Lunas, Corrales, Bernalillo,
  Belen, Los Ranchos De Albuquerque, Bosque Farms and Peralta.

This includes the following highways...
 Interstate 40 between Mile Markers 129 and 169.
 Interstate 25 between Mile Markers 175 and 245.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3556 10653 3499 10645 3441 10674 3443 10744
      3482 10713 3522 10718
TIME...MOT...LOC 2033Z 245DEG 26KT 3516 10706 3477 10696 3449 10728 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
2 follow-up statements
699 
WWUS55 KABQ 032057
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
257 PM MDT SUN JUN 3 2018

NMC006-043-032106-
/O.CAN.KABQ.SV.W.0101.000000T0000Z-180603T2130Z/
Cibola-Sandoval-
257 PM MDT SUN JUN 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CIBOLA AND
SOUTHEASTERN SANDOVAL COUNTIES IS CANCELLED...

The storms which prompted the warning has moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM MDT for
central, north central and west central New Mexico.

LAT...LON 3500 10690 3522 10661 3522 10659 3499 10645
      3441 10674 3443 10733
TIME...MOT...LOC 2056Z 244DEG 26KT 3510 10667 3482 10684 3454 10716 

$$

NMC001-053-061-032130-
/O.CON.KABQ.SV.W.0101.000000T0000Z-180603T2130Z/
Valencia-Socorro-Bernalillo-
257 PM MDT SUN JUN 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR VALENCIA...NORTH CENTRAL SOCORRO AND BERNALILLO COUNTIES...

At 256 PM MDT, severe thunderstorms were located along a line
extending from Albuquerque to near Los Lunas to 20 miles northwest of
Bernardo, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Albuquerque, Valencia, Los Lunas, Corrales, Belen, Los Ranchos De
Albuquerque, Bosque Farms, Peralta, Rio Communities North and
Jarales.

This includes the following highways...
 Interstate 40 between Mile Markers 148 and 167.
 Interstate 25 between Mile Markers 175 and 233.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3500 10690 3522 10661 3522 10659 3499 10645
      3441 10674 3443 10733
TIME...MOT...LOC 2056Z 244DEG 26KT 3510 10667 3482 10684 3454 10716 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
666 
WWUS55 KABQ 032121
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
321 PM MDT SUN JUN 3 2018

NMC001-032131-
/O.CAN.KABQ.SV.W.0101.000000T0000Z-180603T2130Z/
Bernalillo-
321 PM MDT SUN JUN 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR BERNALILLO COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM MDT for
central New Mexico.

LAT...LON 3443 10726 3487 10688 3486 10652 3441 10674
TIME...MOT...LOC 2121Z 272DEG 23KT 3484 10670 3446 10702 

$$

NMC053-061-032130-
/O.CON.KABQ.SV.W.0101.000000T0000Z-180603T2130Z/
Valencia-Socorro-
321 PM MDT SUN JUN 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES...

At 321 PM MDT, severe thunderstorms were located along a line
extending from Bosque Farms to 10 miles west of Bernardo, moving east
at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Valencia, Los Lunas, Belen, Bosque Farms, Peralta, Rio Communities
North, Veguita, El Cerro Mission, Jarales and Los Trujillos-Gabaldon.

This includes Interstate 25 between Mile Markers 175 and 207.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3443 10726 3487 10688 3486 10652 3441 10674
TIME...MOT...LOC 2121Z 272DEG 23KT 3484 10670 3446 10702 

HAIL...1.00IN
WIND...60MPH
 
$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:44 AM MDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 3, 11:44 AM MDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
1144 AM MDT Sun Jun 3 2018

.AVIATION...
18Z TAF CYCLE
Upper low vcnty Four Corners at 18Z to track over CO and nrn NM next
12-18 hrs. Expect broad swath of showers and tstms stretching in an
arc from near E33 to KSXU and KSRR at 17Z to continue moving e, with
addtional development over wrn/central NM aft 19Z. Generally VFR but
cigs/vsbys lowering briefly to MVFR or IFR and obscuring terrain in
convection. Some storms may be strong to severe with hail and wind
gusts to 45-50kts. Convection may evolve into a large area of rain
with embedded storms over portions of ern NM aft 00Z but forecast
models not at all in agreement where this activity will be focused.
Clearing and drying from west to east over the state aft 04/12Z.

&&

.PREV DISCUSSION...343 AM MDT Sun Jun 3 2018...
.UPDATE...
We decided to cancel the Wind Advisory for the Middle Rio Grande
Valley, because winds are weakening, Clines Corners is no longer
gusting, and the pressure gradient between central and eastern areas
is trending weaker.

44

&&

.PREV DISCUSSION...330 AM MDT Sun Jun 3 2018...
.SYNOPSIS...
As an upper level low pressure system crosses the central and
southern Rockies, there is a slight risk of severe thunderstorms
from the Continental Divide to the east slopes of the central
mountain chain this afternoon and evening. Some storms will be
capable of producing over an inch of rain in less than an hour with a
risk of localized drainage problems across central and southeast
areas. Recent burn scars, including those from ongoing fires, will be
especially susceptible to flash flooding. After cooler temperatures
today, temperatures will rebound during the work week and
it will get hot again as a ridge of high pressure crosses. The
hottest day of the week looks to be Wednesday, when highs will climb
around 5 to 15 degrees above normal. The ridge will shift to the east
enough during the latter half of the week to steer some moisture for
thunderstorms over northern and central New Mexico.

&&

.DISCUSSION...
The best CAPE looks to favor the continental divide southeastward
across the central valley and south central mountains this afternoon
and evening. Peak values reach almost 2000 J/KG across south central
areas. Given a favorable shear profile and ample low level moisture,
the slight risk for severe thunderstorms seems appropriate. For a few
days models have continuously indicated the Albuquerque metro area
and central mountains will be favored for locally heavy rainfall this
afternoon. Different models then diverge on what direction the heavy
rain area will move this evening, either toward east central areas,
or more toward south central and southeast areas.

Drier air will filter swiftly across the area from the west on
Monday as the upper low exits the CO Rockies onto the great plains.
There could be a few stray showers and storms across the mountains,
but they won't be able to produce much rain.

As the axis of the upper ridge shifts over the TX panhandle during
the latter half of the week, an upper level trough will establish
over the west coast. This will funnel some elevated moisture
northward over the forecast area with a chance for showers and
thunderstorms each afternoon and evening through the end of the week.
Coverage will be hit or miss though, and as is typical this time of
year some cells are likely to produce more in the way of wind than
rain.

44

&&

.FIRE WEATHER...
A significant increase in moisture over the past 24 hours, with many
places showing a 20 to 30 degree dewpoint temperature increase. This
is thanks to the backdoor cold front that raced south Saturday across
the east, then blasted through the central mountain gaps and canyons
overnight. It has already topped the Continental Divide and heading
straight into AZ early this morning. The upper level trough over AZ
will cross NM this afternoon into tonight, producing lift and
instability. All the ingredients then are present to produce showers
and thunderstorms today through tonight, moving from west to east
across NM. Showers and an isolated thunderstorm have already formed
along the frontal boundary from the AZ border to the Divide.
Isolated severe weather is a pretty good bet as well this afternoon
and evening over western and central areas, with significant
directional shear throughout the atmosphere. Highs will be 5 to 10
degrees cooler today than Saturday. Vent rates will be mostly good
or better, except fair to locally poor along the east slopes of the
central mountains onto the eastern highlands. Minimum RH today will
be up to 30 percent higher, expect west of the Divide where minimum
RH will be 10 to 15 percent. This is where a few dry storms could be
found today.

The ridge of high pressure will quickly build again next week.
Monday will be drier and warmer, with Tuesday and Wednesday dry and
hot once again. Temperatures will rise above, then well above normal
while minimum humidities crash back into the teens and single
digits. A few lingering storms may develop Monday over the central
mountain peaks, then bone dry for Tuesday and Wednesday. High and
isolated Super Haines values are expected. The lack of wind will
prevent widespread critical fire weather conditions.

The upper ridge will shift east later next week, opening the door
for some moisture to advect north into NM. This will provide the
opportunity for isolated to perhaps scattered showers and storms.

CHJ

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 3, 4:15 AM MDT, 10 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
415 AM MDT Sun Jun 3 2018

NMZ501>540-041100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
415 AM MDT Sun Jun 3 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms from the continental
divide region of western New Mexico eastward onto the central high
plains this afternoon and evening. Large hail and damaging winds will
be the main threat. Some storms will also be capable of producing
heavy rain at rates over 1 inch per hour with a risk of flash
flooding. Heavy rain on very dry soil can result in heavy runoff and
drainage problems, but the greatest risk of flash flooding will be in
urban areas of central New Mexico and also on recent burn scars.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time. However, weather can
change very rapidly. Always use the latest forecasts, watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening mainly
from the continental divide eastward to the Pecos River Valley of
eastern New Mexico.

44

In the hours before

Special weather statement, Jun 3, 1:25 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
125 PM MDT SUN JUN 3 2018

NMZ501-504-032015-
Northwest Plateau-Northwest Highlands-
125 PM MDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA AND
SOUTHEASTERN SAN JUAN COUNTIES UNTIL 215 PM MDT...

At 125 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lake Valley, or 32 miles north of Crownpoint, moving northeast at 35
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Blanco Trading Post, Lake Valley, Nageezi and El Huerfano Trading
Post.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
north central, northwestern and west central New Mexico.

LAT...LON 3599 10815 3614 10830 3660 10783 3628 10748
TIME...MOT...LOC 1925Z 224DEG 32KT 3615 10816

CA
Local storm report, Jun 3, 1:32 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
132 PM MDT SUN JUN 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     TORNADO          5 S SAN FIDEL           35.01N 107.60W
06/03/2018                   CIBOLA             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201800672

RJH
Local storm report, Jun 3, 1:34 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
134 PM MDT SUN JUN 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             5 S SAN FIDEL           35.01N 107.60W
06/03/2018  E1.75 INCH       CIBOLA             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201800673

RJH
Local storm report, Jun 3, 1:36 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
136 PM MDT SUN JUN 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             3 NE FARMINGTON         36.79N 108.15W
06/03/2018  E0.88 INCH       SAN JUAN           NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201800674

RJH
Special weather statement, Jun 3, 1:48 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
148 PM MDT SUN JUN 3 2018

NMZ534>537-032015-
Roosevelt County-Curry County-Quay County-De Baca County-
148 PM MDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT...
SOUTHEASTERN DE BACA...SOUTH CENTRAL QUAY AND SOUTHWESTERN CURRY
COUNTIES UNTIL 215 PM MDT...

At 148 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Taiban, or 18 miles southeast of Fort Sumner, moving
northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Melrose, Floyd, House, Saint Vrain, Tolar, Taiban and Mcalister.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
southeastern and east central New Mexico.

LAT...LON 3431 10335 3408 10412 3408 10415 3407 10415
      3402 10431 3425 10448 3475 10375
TIME...MOT...LOC 1948Z 237DEG 35KT 3431 10398

33
Local storm report, Jun 3, 2:01 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT SUN JUN 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TORNADO          4 S SAN FIDEL           35.02N 107.60W
06/03/2018                   CIBOLA             NM   TRIBAL EMERGENCY

&&

EVENT NUMBER ABQ201800675

RJH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 11:38 AM MDTSpecial Weather StatementABQQuay37 min
Jun 3, 12:20 PM MDTSpecial Weather StatementABQCibola40 min
Jun 3, 12:24 PM MDTSpecial Weather StatementABQSan Juan36 min
Jun 3, 12:26 PM MDTSpecial Weather StatementABQMcKinley34 min
Jun 3, 12:30 PM MDTSevere Thunderstorm WarningABQCibola, McKinley45 min
Jun 3, 1:15 PM MDTTornado WarningABQCibola30 min
Jun 3, 1:21 PM MDTSpecial Weather StatementABQValencia24 min
Jun 3, 1:25 PM MDTSpecial Weather StatementABQSan Juan50 min
Jun 3, 1:38 PM MDTAreal Flood AdvisoryABQSan Juan3 hr
Jun 3, 1:38 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia52 min
Jun 3, 1:44 PM MDTAreal Flood AdvisoryABQSan Juan3 hr
Jun 3, 1:48 PM MDTSpecial Weather StatementABQDe Baca27 min
Jun 3, 1:51 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Sandoval39 min
Jun 3, 2:13 PM MDTAreal Flood AdvisoryABQCibola, Socorro3 hr
Jun 3, 2:30 PM MDTAreal Flood AdvisoryABQSan Juan3 hr
Jun 3, 2:57 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola3 hr
Jun 3, 3:04 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia116 min
Jun 3, 3:16 PM MDTSpecial Weather StatementABQBernalillo44 min
Jun 3, 3:17 PM MDTAreal Flood AdvisoryABQBernalillo3 hr
Jun 3, 3:25 PM MDTSevere Thunderstorm WarningABQSocorro65 min
Jun 3, 3:26 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Socorro, Valencia4 hr
Jun 3, 3:29 PM MDTSevere Thunderstorm WarningABQSocorro, Torrance, Valencia61 min
Jun 3, 3:53 PM MDTSevere Thunderstorm WarningABQBernalillo, Torrance67 min
Jun 3, 3:58 PM MDTSpecial Weather StatementABQSanta Fe47 min
Jun 3, 4:07 PM MDTSevere Thunderstorm WarningABQSocorro68 min
Jun 3, 4:27 PM MDTAreal Flood AdvisoryABQValencia3 hr
Jun 3, 4:27 PM MDTSevere Thunderstorm WarningABQTorrance63 min
Jun 3, 4:52 PM MDTTornado WarningABQTorrance23 min
Jun 3, 5:04 PM MDTSpecial Weather StatementABQTorrance41 min
Jun 3, 5:16 PM MDTSpecial Weather StatementABQSocorro44 min
Jun 3, 5:22 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance16 min
Jun 3, 5:58 PM MDTSpecial Weather StatementABQ47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.